MathSciNet Relay Station
MathSciNet bibliographic data
MR2852257 46L53
Belinschi, S. T.; Popa, M.; Vinnikov, V. Infinite divisibility and a non-commutative Boolean-to-free Bercovici-Pata bijection. J. Funct. Anal. 262 (2012), no. 1, 94–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement